http://dx.doi.org/10.4236/jmf.2012.24030">
 

Document Type

Journal Article

Authors

Yau Man Ze-To

Department/Unit

Department of Finance & Decision Sciences

Title

Expected stock returns and option-implied rate of return

Language

English

Publication Date

2012

Source Publication Title

Journal of Mathematical Finance

Volume

2

Issue

4

Start Page

269

End Page

279

Publisher

Scientific Research Publishing

ISSN (print)

21622434

ISSN (electronic)

21622442

This document is currently not available here.

Share

COinS